# SDR FDEA201007092441

- Difficulty date: July 9, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15511
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SURROUND INNER SKIN GOUGED STA 460 STR 5L.  REMOVED INNER SKIN BS 460-510  UPPER FWD IAW SRM 51-30-2. FABRICATED INNER SKIN FROM 2024 T3 .125" PO 90010048 DIM: 48" X 79" IAW DRAWING 53FX2022 REV C. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED FWD UPPER INNER SKIN IAW SRM 51-30-2 REV 103 AND DRAWING 53FX1551 REV D.
